Nonlinear Analysis and Differential Equations

Online Edition, Vol. 4, 2016, no. 9-12

Shoukry El-Ganaini, M. Ali Akbar
      Conservation laws and multiple simplest equation methods to an extended quantum Zakharov-Kuznetsov equation
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 9, 405-426
      http://dx.doi.org/10.12988/nade.2016.6633

S. Bennani, D. El Moutawakil, S. Mhanna
      Common fixed point results in dislocated metric spaces
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 9, 427-433
      http://dx.doi.org/10.12988/nade.2016.6643

Marouane Mahrouf, El Mehdi Lotfi, Mehdi Maziane, Khalid Hattaf, Noura Yousfi
      A stochastic viral infection model with general functional response
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 9, 435-445
      http://dx.doi.org/10.12988/nade.2016.6642

Sergey A. Strekopytov, Mariya V. Strekopytova, Olga S. Strekopytova
      Necessary and sufficient conditions for the existence of globally asymptotic stability of quasi-periodic dynamical systems
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 9, 447-454
      http://dx.doi.org/10.12988/nade.2016.6745

Ruben A. Cerutti
      The generalized k-\alpha-Miller-Ross function
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 10, 455-465
      http://dx.doi.org/10.12988/nade.2016.6748

Ruben A. Cerutti
      The k-\eta-hyperbolic functions
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 10, 467-476
      http://dx.doi.org/10.12988/nade.2016.6747

Karim Bouassem, Jalal Soulami, Abdellatif El Assoudi, El Hassane El Yaagoubi
      Unknown input observer design for a class of Takagi-Sugeno descriptor systems
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 10, 477-492
      http://dx.doi.org/10.12988/nade.2016.6635

E. M. Solouma, M. M. Wageeda
      Investigation of non-lightlike tubular surfaces with Darboux frame in Minkowski 3-space
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 10, 493-502
      http://dx.doi.org/10.12988/nade.2016.6752

Cheon Seoung Ryoo
      Differential equations associated with twisted tangent polynomials
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 11, 503-511
      http://dx.doi.org/10.12988/nade.2016.6751

Jishan Fan, Tohru Ozawa
      Global strong solutions to the time-dependent Ginzburg-Landau model in superconductivity with four new gauges
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 11, 513-519
      http://dx.doi.org/10.12988/nade.2016.6754

A. M. Khan, Lalita Mistri
      Stability analysis and numerical solution for the fractional order biochemical reaction model
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 11, 521-530
      http://dx.doi.org/10.12988/nade.2016.6531

Xueqin Zhao, Fanwei Meng
      Interval oscillation criteria for second-order differential equations with a nonlinear damping term
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 11, 531-539
      http://dx.doi.org/10.12988/nade.2016.67400

L. H. Wiryanto
      Flow on an inclined open channel
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 11, 541-547
      http://dx.doi.org/10.12988/nade.2016.6757

Naime Tozlu, Tugbahan Simsekler Dizman, Saziye Yuksel
      Strongly \theta-precontinuous multifunctions
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 12, 549-560
      http://dx.doi.org/10.12988/nade.2016.6759

Makbule Kaplan
      The iterative procedure with errors for approximating fixed points of multivalued quasi-nonexpansive mappings
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 12, 561-572
      http://dx.doi.org/10.12988/nade.2016.6417

Loredana Ciurdariu
      Several inequalities for norm
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 12, 573-581
      http://dx.doi.org/10.12988/nade.2016.6746

Moustafa El-Shahed, Fatima Alissa
      A fractional-order model for computer viruses propagation with saturated treatment rate
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 12, 583-595
      http://dx.doi.org/10.12988/nade.2016.6870

Kunwen Wen
      Oscillations of second-order sub-linear delay differential equations with impulses
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 12, 597-607
      https://doi.org/10.12988/nade.2016.6975